Is it advisabsle to take bifilac tablets for my 8yr
Unlikely to cause harm but I do not see the benefit of prolonged use
Thanks for using the Ask a Doctor service.
Bifilac contains probiotics or beneficial bacteria. Although they are good for the body, I find no reason for giving it continuously for a month. Nevertheless, if given once daily for a month, it is unlikely to cause any toxicity.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for autism spectrum disorder
- What causes loose stools post cesarean operation?
- Suggest treatment for rash on a 4 yr old
- What do light colored skin patches on thigh indicate?
- Suggest treatment for fever and sore throat in a child
- What causes swelling in head of an infant?
- Can Taxim O Forte and Vizylac be given together?
- Suggest treatment for anorectal malformation in a down syndrome child
- What causes vomiting after feeding breast milk?
- Suggest treatment for persistent high fever